# SDR FDEA201104121448

- Difficulty date: April 12, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 654N0244633
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO NR 2 DOOR LOWER DOOR EDGE BEAM FWD CORNER HAS DENT.  REMOVED AND REPLACED IAW SRM 51-40-02 REV. 102 AND E.A. F-5230-149216. REPAIR IS CLASSIFIED AS MAJOR.
